MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30026UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the stent was positioned on the delivery system balloon between the inner shaft marker as per specifications requirements.The 15th and 16th distal stent wraps were deformed with raised struts.It was not possible to load a 0.015 inch mandrel through the device, due to the presence of hardened blood in the device.(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient presented to the emergency with chest pain and pre-operative diagnosis of nstmi with positive troponin but no ekg changes.It was reported that the physician was attempting to use a resolute integrity rx drug eluting stent to treat a mildly calcified and moderately tortuous mid cx lesion exhibiting 90-99% stenosis.No damage to device packaging and no issues removing device from hoop/tray.Device was inspected and negative prep performed with no issues noted.The lesion was crossed with a 0.014 inch guidewire and pre-dilated at 14 atm.The device did not pass through a previously deployed stent.Resistance was encountered during delivery but no excessive force used.It was reported that the device failed to cross the target lesion and stent deformation in vivo during positioning occurred.The lesion was again pre-dilated up to 12atm at multiple sites.The procedure was completed with further stenting with resolute integrity stents.There were no further events with the stents that were used to complete the procedure.There are no injuries reported.The patient's medications on discharge included plavix, aspirin and a statin and a low dose beta blocker.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6901036
Report Number9612164-2017-01341
Device Sequence Number718635
Product Code NIQ
UDI-Device Identifier00643169037175
UDI-Public00643169037175
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2019
Device Catalogue NumberRSINT30026UX
Device Lot Number0008580350
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR